MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412120-J
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately three (3) weeks post initial procedure there was stenosis within the left stent graft limb and the iliac limb was found to be occluded.The patient underwent a lysis procedure following by implant of luminexx (non-endologix) bare metal stents to open the limbs at the bifurcation of the graft.The patient was reported as discharged post this secondary procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted in the patient.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.G4: date of received by manufacturer - updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12388891
Report Number3008011247-2021-00102
Device Sequence Number19140585
Product Code MIH
UDI-Device Identifier00850007370176
UDI-Public(01)00850007370176(17)240601(10)FS05272125
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberTV-IL1412120-J
Device Lot NumberFS052721-25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY, LOT # FS042121-46; OVATION IX ILIAC LIMB, LOT # FS111120-36; OVATION PRIME FILL POLYMER, LOT # FF111320-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR